# SDR 97ZZZX3320

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244BF
- Make and model: Robsin R44
- Aircraft serial: 0250
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Part number: V31001
- Condition: Broke
- Location: Drv Belt Tension
- Part time: 188 hours
- Component: C0511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE/TRANSMISSION COUPLING, VIBRATION OF ACTUATOR CAUSED ACTUATOR SPRINGS TO VIBRATE ON BOTH SWITCHES AND, THEREFORE, ONE BELT TENSION SWITCH TO BREAK.  SWITCH BROKE IN CLOSED POSITION.  SPRINGS TOO WEAK TO WITHSTAND VIBRATION.
